# SDR DJFA2005113

- Difficulty date: June 22, 2005
- Submitted: June 24, 2005
- Operation: Air carrier
- Aircraft: N840LX
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258666
- Aircraft time: 1,254 hours, 785 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Leaking
- Location: Nr 2 Hyd Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

AT FL290 THE NR 2 HYDRAULIC LOW PRESSURE ANNUNCIATOR ILLUMINATED AND THEN EXTINGUISHED.  A FEW SECONDS LATER THE ANNUNCIATOR ILLUMINATED AGAIN AND THE HYDRAULIC PRESSURE GAUGE WAS FLUCTUATING BETWEEN 2,000 TO 3,000 PSI FOR THE REMAINDER OF THE FLIGHT.  SHORTLY THEREAFTER, BOTH HYDRAULIC LOW PRESSURE ANNUNCIATORS WERE ILLUMINATED.  THE CREW THEN DECLARED AN EMERGENCY AND HAD TO MANUALLY LOWER THE LANDING GEAR.  THE AIRCRAFT WAS DIVERTED TO KPHX AND A UNEVENTFUL LANDING WAS MADE.  MAINTENANCE REPLACED AN O-RING ON THE NR 1 SYSTEM LOW PRESSURE SWITCH SNUBBER.  THE HYDRAULIC SYSTEM WAS SERVICED AND ENGINES WERE RAN.  A SATISFACTORY LEAK CHECK OF THE SYSTEM WAS PERFORMED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
